# SDR DALA12016023275

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 31,984 hours, 14,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT FORWARD GALLEY AND F/C INOPERATIVE.  MX REPLACED EMERGENCY POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.
